# SDR QXEA200301274

- Difficulty date: October 14, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 13,365 hours, 19,046 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TOP RIGHT HAND SIDE OF FIRE WALL.  REPAIRED IAW DHC-8 RD 8-54-806.
